MathSciNet Relay Station
MathSciNet bibliographic data
MR1695954 65L15 (34L16)
Condon, D. J. Corrected finite difference eigenvalues of periodic Sturm-Liouville problems. Appl. Numer. Math. 30 (1999), no. 4, 393–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement